# SDR SWAA2023071155842

- Difficulty date: June 2, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LOWER INSPAR AT STAB STA 193.90 AT LT HORIZONTAL STABILIZER 2023-365420<[01] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 17-DEC-23;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DU DATE: 30-AUG-23;[03] PERFORMED REPAIR ON EXTERNAL SKIN LOWER INSPAR AT STAB STA 193.90 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED STEP 3 COMPLETED  RII
